# SDR SWAA2025091112462

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,168 hours, 12,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD FA FLASHLIGHT WILL NOT TEST.   REPLACED FWD INBD FA FLASHLIGHT BATTERY PER AMM 25-64-00. TEST GOOD.
